MathSciNet Relay Station
MathSciNet bibliographic data
MR622781 47E05 (34B25)
Gasymov, M. G.; Guseĭnov, G. Š. Determination of a diffusion operator from spectral data. (Russian) Akad. Nauk Azerbaĭdzhan. SSR Dokl. 37 (1981), no. 2, 19–23.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement